Computational Visual Media

ISSN 2096-0433 e-ISSN 2096-0662 CN 10-1320/TP
Editor-in-Chief: Shi-Min Hu
Open Access
Journal Home > Keyword
Keyword: shape descriptor
Search in: this journal | the platform
Open Access Research Article
An anisotropic Chebyshev descriptor and its optimization for deformable shape correspondence
https://doi.org/10.1007/s41095-022-0290-8
Published: 21 March 2023
2023, 9 (3): 461-477
Downloads: 23 | Views: 705 | PDF (7.4 MB)
Open Access Research Article
Local voxelizer: A shape descriptor for surface registration
https://doi.org/10.1007/s41095-015-0019-z
Published: 21 October 2015
2015, 1 (4): 279-289
Downloads: 15 | Views: 611 | PDF (14.9 MB)
total 2